జర్నల్ ఆఫ్ క్లినికల్ & ఎక్స్పెరిమెంటల్ డెర్మటాలజీ రీసెర్చ్

జర్నల్ ఆఫ్ క్లినికల్ & ఎక్స్పెరిమెంటల్ డెర్మటాలజీ రీసెర్చ్
అందరికి ప్రవేశం

ISSN: 2155-9554

నైరూప్య

Successful Treatment for Toxic Epidermal Necrolysis/Drug-Induced Hypersensitivity Syndrome Overlap with Corticosteroids, Intravenous Immunoglobulins and Plasma Exchange

Tomoko Kudo, Kimiko Nakajima, Takeo Shiga, Hideki Nakajima, Mikiko Tohyama, Koji Hashimoto and Shigetoshi Sano

An-80-year-old woman treated with allopurinol showed atypical target lesions with blister and erosions, which rapidly extended over the trunk and limb. She was diagnosed as Toxic Epidermal Necrolysis (TEN). Despite the treatment with pulsed corticosteroids and i.v. immunoglobulins, the skin lesions rapidly extended over the entire body. Strikingly, the progression of blistering with stopped by Plasma Exchange (PE). Since human herpes virus 6 reactivation occurred, she was also diagnosed as Drug-Induced Hypersensitivity Syndrome (DIHS). We presented here a rare case of DIHS with skin manifestation of TEN successfully treated with PE.

Top
https://www.olimpbase.org/1937/